# SDR 04FDEA02923

- Difficulty date: October 12, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 34,693 hours, 18,523 cycles
- Engine: Ge CF680A3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00197, INCOMING CONDITION, JUST FORWARD OF FR 10 LT SIDE IS A DENT (2 INCH X 2 INCH X .090 INCH) WHICH IS OUT OF LIMITS IAW SRM TABLE 53-10-00 TABLE 102.  INSTALLED REPAIR DOUBLER, FILLER IAW EA 6-5330-55382 AND SRM 51-71-70, EO-356-09-04-007-2/-4,  DWG R536 11016, AND RAS AS/285/2004.
